Lancaster EPrints

Asymptotic expansion of closed orbits in homology classes for Anosov flows.

Liu, Dongsheng (2004) Asymptotic expansion of closed orbits in homology classes for Anosov flows. Mathematical Proceedings of the Cambridge Philosophical Society, 136 (2). pp. 383-397. ISSN 0305-0041

[img]
Preview
PDF (download.pdf)
Download (177Kb) | Preview

    Abstract

    In this paper we give an asymptotic expansion including error terms for the number of closed orbits in the homology classes for homological full Anosov flows. In particular we obtain formulae concerning the coefficients of error terms which depend on the homology classes.

    Item Type: Article
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 136 (2), pp 383-397 2004, © 2004 Cambridge University Press.
    Subjects: T Technology > TA Engineering (General). Civil engineering (General)
    Departments: Faculty of Science and Technology > Physics
    Faculty of Science and Technology > Engineering
    ID Code: 23895
    Deposited By: ep_ss_importer
    Deposited On: 23 Feb 2009 12:08
    Refereed?: Yes
    Published?: Published
    Last Modified: 26 Jul 2012 16:18
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/23895

    Actions (login required)

    View Item